On the asymptotic stability of a class of perturbed ordinary differential equations with weak asymptotic mean reversion

Appleby, John A. D. and Cheng, Jian: On the asymptotic stability of a class of perturbed ordinary differential equations with weak asymptotic mean reversion. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 1. pp. 1-36. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_001_001-036.pdf

Download (328kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 1
Page Range: pp. 1-36
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - közönséges
Additional Information: Bibliogr.: p. 35-36.
Date Deposited: 2017. Jun. 13. 10:03
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42761

Actions (login required)

View Item View Item